MAUDE Adverse Event Report: TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT

TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Model Number IPN041701
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: before applying anesthesia, the specialist verified the bronchial cuff by trying to inflate it and it deflated by itself.As being unable to seal it had to be replaced.There was no reported injury.
 
Additional Manufacturer Narrative
Qn# (b)(4).It was reported that "before applying anesthesia, the specialist verified the bronchial cuff by trying to inflate it and it deflated by itself.As being unable to seal it had to be replaced." no actual sample was received, only a photograph provided in sap and a visual inspection was conducted on the photograph.Further investigation such as inflation and deflation test on the sample could be performed.Hence, defect mode could not be confirmed.In conclusion, based on the photograph provided in sap, the defect mode of sample deflated by itself could not be confirmed.
 
Event or Problem Description

Brand Name
DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Common Device Name
BRONCHIAL TUBE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15828405
Report Number8040412-2022-00325
Device Sequence Number6223264
Product Code CBI
UDI-Device Identifier14026704344236
UDI-Public14026704344236
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K141888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberIPN041701
Device Catalogue Number116100370
Device Lot NumberKME21J0786
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown